# SDR DALA14031119213

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN S26-30L AT BS 1288 FRAME.  REMOVED CORROSION.  FABRICATED NEW FRAME SECTION AND SPLICE IAW SRM 53-10-02 AND 51-10-03.
